# SDR 2008UALA02504

- Difficulty date: April 28, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 63,114 hours, 18,378 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Rows 9 - 13
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP ROW 9 - 13.   FOUND EEL SEGMENT DISCONNECTED RECONNECTED EEL SEGMENTS, OPS CHECKED GOOD.
